# SDR AALA20091217TUL11

- Difficulty date: December 17, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 30,779 hours, 12,716 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON UPPER SKIN HONEYCOMB TRAILING EDGE NEAR INBOARD END.  FABRICATED FILLER AND DOUBLER THEN HOT BONDED PER SRM 51-70-10.
